# SDR ASAA0996175

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 149A811829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD LOWER L BRACKET HAS CORROSION BEYOND LIMITS AT NUTPLATES HOLES.  REMOVED AND REPLACED AFT BULKHEAD LOWER "L" BRACKET PER SRM 51 40 02 AND SRM 51 40 05.
